# SDR AWXA9600778

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT ON SEAT 5-L INOP.  NEW LIGHT WIRED IN, INSTALLED RIVETS AND REPLACED LAMPS, OPS CHECK NORMAL, STC - SA3432NM.
